# SDR ASAA0140062

- Difficulty date: May 2, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022607
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - BEFORE FLIGHT, FOUND EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE AT ROW 21.  RECONNECTED LOOSE WIRE, OPS CHECK GOOD.  (M)
